| | Taking prevacid- drug interaction?
First off, I've been taking Prevacid since the 9th of this month. I have yet to see the doctor, because there are no openings. However, based on my symptoms (gnawing in upper stomach, spasms, bloating there, etc) she put me on 30 mg a day. I let her her office know that I was taking Topamax (for nerve pain), in case there would be a problem with drug interaction. I was told they would call back if there was a problem, otherwise, the med would be waiting for me at the pharmacy.
I have been taking the Prevacid between 11am-noon, and then my Topamax at night, just before bed. All seemed ok until last night. Right after I took my Topamax, the right side of my ribs- the side, and around to my back- has been hurting me. (Isn't this where my liver is?) Is it possible that if it is a drug interaction, that it would take a few days before my body would freak out?